# SDR AALA2019101659029

- Difficulty date: October 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 9,403 hours, 3,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE MESSAGE ON LOWER ECAM. MAINTENANCE ACCOMPLISHED CIDS RESET PER AMM 23-73-00. NO FAULTS FOUND.
